MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL AP PC STEM 12 MM; GLOBAL AP IMPLANTS : SHOULDER HUMERAL STEMS

DEPUY ORTHOPAEDICS INC US GLOBAL AP PC STEM 12 MM; GLOBAL AP IMPLANTS : SHOULDER HUMERAL STEMS
Catalog Number 113012200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Code Available (3191)
Date of Event 10/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address peri-prosthetic fracture of her humerus below the current stem due to fall.The fracture was reduced, repaired via cables, humeral plate, and a global unite long stem.All previous implants were removed in order to fixate the fracture properly.The patient underwent a global ap cta head hemi construct in 2017.Doi: (b)(6) 2017.Dor: (b)(6) 2019.Right shoulder.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLOBAL AP PC STEM 12 MM
Common Device Name
GLOBAL AP IMPLANTS : SHOULDER HUMERAL STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9376281
Report Number1818910-2019-118064
Device Sequence Number19593105
Product Code KWS
UDI-Device Identifier10603295005544
UDI-Public10603295005544
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K063652
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number113012200
Device Lot NumberH47382
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/31/2019
Supplement Date Received by Manufacturer12/18/2019
Initial Report FDA Received Date11/26/2019
Supplement Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLOBAL AP CTA HUMRL HEAD 48X18.; GLOBAL AP CTA HUMRL HEAD 48X18
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight78